On an invariant related to a linear inequality

Amnon Besser, Pieter Moree

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Let α = (α1, α2, ..., αm) ∈ ℝ>0m. Let αi,j be the vector obtained from α on deleting the entries αi and αj. We investigate some invariants and near invariants related to the solutions ∈ ∈ {± 1}m-2 of the linear inequality |αi - αj| < 〈 ∈, αi,j 〉 < αi + αj, where 〈, 〉 denotes the usual inner product. One of our methods relates, by the use of Rademacher functions, integrals involving products of trigonometric functions to these quantities.

Original languageEnglish
Pages (from-to)463-471
Number of pages9
JournalArchiv der Mathematik
Issue number6
StatePublished - 1 Dec 2002

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On an invariant related to a linear inequality'. Together they form a unique fingerprint.

Cite this